# SDR U2RA2021080400031

- Difficulty date: July 23, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N819CA
- Make and model: Airbus A330-243
- Aircraft serial: 01016
- Aircraft time: 47,819 hours, 9,048 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367606500200
- Condition: Punctured
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 12Y MAINTENANCE CHECK, FOUND FLOOR PANEL 151CF  PUNCTURED.  ACCOMPLISHED FIBERGLASS OVERLAY REPAIR PER A330 AMM 53-00-00-400-803-A, ECQ 720A, AND SVO 37457472.  REPAIR DIMENSIONS 7" X 6".
